# SDR DXTA2025063004067

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N473QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500777
- Aircraft time: 1,276 hours, 968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 006840
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG CABIN LIGHTS ILLUMINATED INFLIGHT .  THE EMERG LIGHT SWITCH WAS IN THE ARMED POSITION DURING THE ILLUMINATION.   REPLACED #1 & #2 EMERGENCY BATTERY PACKS REF. PHENOM 300 AMM 33-52-01-400-801-A. OPS CHECK GOOD.
